# SDR SWIA202265262

- Difficulty date: March 11, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III LOWER FUSELAGE SHEAR CLIP CORRODED FORWARD OF WASTE SERVICE PANEL AT FR88 BETWEEN STGR 27R AND STGR 26R     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED 	CF III LOWER FUSELAGE SHEAR CLIP ON FORWARD OF WASTE SERVICE PANEL AT FR88 BETWEEN STGR 27R AND STGR 26R REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-05, 51-23-06 AND CIC PROTECTION REF CPM 51-25-00
